# SDR CALA2014022190410

- Difficulty date: February 20, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N444UA
- Make and model: Airbus A320-232
- Aircraft serial: 824
- Aircraft time: 52,550 hours, 21,302 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTING BY FWD 5 ROWS DID NOT COME ON WITH PWR LOSS.  CYCLED EMERGENCY EXIT LIGHTS CONTROL CB & COMPLETED NORMAL CFDS LIGHTING TESTS.  GREEN TEST PASSED DISPLAYED.
